# SDR DHL2001362034

- Difficulty date: November 2, 2001
- Submitted: November 5, 2001
- Operation: Air carrier
- Aircraft: N362DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 84
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Will Not Test
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT DUCT CARGO SMOKE DETECT WILL NOT TEST.  RERACKED LOWER CARGO SMOKE DETECTOR UNIT BOX IAW A-300 MM 26-14-00, OPS CHECK SERVICEABLE.
